| Model Number |
SY60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A physician reported that during surgery, three lenses were scratched.It was noticed during implantation of the lens and one of the lens had to be explanted.There was patient contact however no patient harm.Sample has been discarded.Additional information has been requested.There are two medical reports associated with this patient.This file belongs to the left eye.
Additional Manufacturer Narrative
Correction information has been provided in d.4.Additional information has been provided in h.3., h.6., and h.11.The product was not returned for analysis the root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: 2024-47089 h.10 reflects all related report numbers associated with this product event that have been submitted at this time.